# SDR AALA20001871

- Difficulty date: November 10, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG LOWER AFT CARGO DOOR CUTOUT ANGLE, STRINGER 27 RT.  REMOVED CORROSION BY BLENDING, INSTALLED STRAP REPAIR AS PER ESO 11697 DATED 1/6/2000.  (M)
